MathSciNet Relay Station
MathSciNet bibliographic data
MR2141246 34K06 (34K11 34K40)
Zhang, Weiping; Feng, Wei; Yan, Juran; Song, Jinsheng Existence of nonoscillatory solutions of first-order linear neutral delay differential equations. Comput. Math. Appl. 49 (2005), no. 7-8, 1021–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement